# SDR FDEA2018061201444

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 54,676 hours, 27,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D08670
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EN ROUTE, RED FWD CARGO FIRE EICAS ILLUMINATED.  DECLARED EMERGENCY.  EXECUTED QRH PROCEDURES  INCLUDING DISCHARGE OF FIRE BOTTLE 1.  RED EICAS  FLICKERED AT TIMES AND EVENTUALLY EXTINGUISHED.  DISCHARGED FIRE BOTTLE 2 IAW QRH PROCEDURE.  TROUBLESHOT IAW FIM 26-16, FAULT TREE 805,  NO RED FIRE CARGO MESSAGES,   ONLY EICAS STATUS MESSAGE FWD CARGO DETECTOR 1 AND FWD CARGO DETECTOR 2.   OPENED FWD CARGO DOOR WITH ASSIST BY FIRE DEPARTMENT PERSONAL.  CONFIRMED NO CARGO LOADED IN FWD CARGO COMPARTMENT AND NO SIGN   OF FIRE OCCURED.  CARRIED OUT LOWER CARGO COMPARTMENT SMOKE DETECTION BITE PROCEDURE   PER FIM 26-16 FT 802. TEST SATISFACTORY AND FWD CARGO DETECTOR 1 AND 2 NOT SHOWING ON STATUS PAGE.    REMOVED AND REPLACED THE NR 6 AFOLTS CARD M10427 IAW AMM 26-10-01-4. TEST PASSED.   REMOVED AND REPLACED THE NR 1 LOWER FWD CARGO SMOKE DETECTOR AS A PRECAUTION IAW AMM 26-16-01-2.TEST PASSED.
